Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Refinements of some limit Hardy-type inequalities via superquadracity
Department of Mathematics, Federal University of Agriculture, Abeokuta.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science. UiT The Arctic University of Norway, Narvik.
Department of Mathematics, Obafemi Awolowo University, Ile-Ife, Osun.
Department of Mathematics, Obafemi Awolowo University, Ile-Ife, Osun.
2017 (English)In: Publications de l'Institut Mathématique (Beograd), ISSN 0350-1302, E-ISSN 1820-7405, Vol. 102, no 116, 231-240 p.Article in journal (Refereed) Published
Abstract [en]

Refinements of some limit Hardy-type inequalities are derived anddiscussed using the concept of superquadracity. We also proved that all threeconstants appearing in the refined inequalities obtained are sharp. The naturalturning point of our refined Hardy inequality is 𝑝 = 2 and for this case we haveeven equality.

Place, publisher, year, edition, pages
Mathematical Institute of the Serbian Academy of Sciences and Arts , 2017. Vol. 102, no 116, 231-240 p.
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-63505DOI: 10.2298/PIM1716231OScopus ID: 2-s2.0-85032910852OAI: oai:DiVA.org:ltu-63505DiVA: diva2:1097837
Note

Validerad;2017;Nivå 2;2017-11-06 (andbra)

Available from: 2017-05-23 Created: 2017-05-23 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopushttp://publications.mi.sanu.ac.rs/accepted_papers

Authority records BETA

Oguntase, James AdedayoPersson, Lars-Erik

Search in DiVA

By author/editor
Oguntase, James AdedayoPersson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Publications de l'Institut Mathématique (Beograd)
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 90 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf